# SDR AALA20050161

- Difficulty date: February 27, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO - AFTER INTERMEDIATE LEVEL OFF AT FL220 SMOKE IN COCKPIT VERY SUDDEN & EVIDENT.  FIRST CLASS F/A SMELLED SMOKE, ROW 26 PASSENGER INFORMED AFT F/A SMOKE SMELLED.  ACCOMPLISHED CABIN SMOKE FIRE PROCEDURE TURNING OFF BOTH UTILITY BUS SWITCHES, BOTH RECIRCULATION FAN SWITCHES & RT PACK CONTINUE SELECT.  SMOKE PERSISTED 20 PLUS MINUTES THROUGH LANDING.  SMOKE DETECTED COCKPIT THEN FIRST CLASS F/A THEN MID CABIN.  F/A REPORTED SEEING HAZE IN CABIN.  WHILE PREPARING FOR DIVERSION TO MCO NOTICED LEFT HAND ENGINE VIBRATION 3.0 (AMBER) IN NR 1 POSITION.  ALL SYSTEMS OPERATED NORMAL IN DESCENT TO MCO.  REPLACED APU, & REPLACED VIBRATION ACCELEROMETER TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
